# SDR CALA2016111400888

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 58,381 hours, 20,711 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK AT STA 952 LT IS BAD AND NEEDS TO BE REPLACED. REMOVED OLD AND INSTALLED SERVICEABLE BATTERY PACK AT STA 952 LT IAW AMM 33-51-06. OP CHK GOOD.
